DSpace
 

RRI Digital Repository >
02. C.V. Raman and his work >
C.V. Raman - Scientific Papers, Vol.4. Optics of Minerals and Diamond >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2027

Title: On the summation of certain Fourier series involving discontinuities
Authors: Raman, C.V.
Issue Date: 1913
Publisher: Scientific Publishers
Citation: Bulletin of the Calcutta Mathematical Society, 1913-14, Vol.5, p5-8
Description: Open access. Scanned from Vol.4 of Scientific Papers of C.V. Raman. Ed. by S. Ramaseshan. Published in 1988 by the Indian Academy of Sciences, Bangalore.
URI: http://hdl.handle.net/2289/2027
ISSN: 0008-0659
Copyright: 1913-14 Scientific Publishers
Appears in Collections:C.V. Raman - Scientific Papers, Vol.4. Optics of Minerals and Diamond

Files in This Item:

File Description SizeFormat
1913-14 Bull Calcutta Math Soc V5 p5-8.pdfOpen Access155.36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace